# SDR SWAA2023041213312

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORROSION AT FLOOR SUPPORT LOWER STRAP RBL 20' BETWEEN STA 827-847 AFT CARGO DOOR CUTOUT CORROSION AT FLOOR SUPPORT LOWER STRAP RBL 21.5' BETWEEN STA 827+7.5'<[01] REMOVED CORROSION FROM AFT CARGO DOOR CUTOUT AT FLOOR SUPPORT LOWER STRAP RBL 20' BETWEEN STA 827-847 PER B 737-700 SRM 51-10-02-0G-0.;[02] STEP 1 ENTERED IN ERROR.;[03] REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FLOOR SUPPORT LOWER STRAP AT RBL 20 FROM STA 827-847 PER SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3
